Pascal and Francis Bibliographic Databases


Search results

Your search


Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 974

  • Page / 39


Selection :

  • and

Compactification de l'isogénie de lang et dégénérescence des structures de niveau simple des chtoucas de Drinfeld = Compactification of the Lang isogeny and degeneration of simple level structures of Drinfeld's shtukasLAFFORGUE, L.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 12, pp 1309-1312, issn 0764-4442Article

The autohomeomorphism group of the Cech-Stone compactification of the integersSTEPRANS, Juris.Transactions of the American Mathematical Society. 2003, Vol 355, Num 10, pp 4223-4240, issn 0002-9947, 18 p.Article

Flux compactifications, gauge algebras and De SitterDIBITETTO, Giuseppe; LINARES, Román; ROEST, Diederik et al.Physics letters. Section B. 2010, Vol 688, Num 1, pp 96-100, issn 0370-2693, 5 p.Article

Compactifications plates de Ricci dans la théorie des supercordes et automorphismes de Coexeter. IIMARKUSHEVICH, D. G; OL'SHANETSKIJ, M. A; PERELOMOV, A. M et al.Teoretičeskaâ i matematičeskaâ fizika. 1988, Vol 77, Num 3, pp 352-368, issn 0564-6162Article

Large-small equivalence in string theorySILVERSTEIN, E.Physics letters. Section B. 1992, Vol 278, Num 1-2, pp 111-118, issn 0370-2693Article

Compactifications Kähleriennes de voisinages ouverts de cycle géométriquement positifs = Kählerian compactification of open neighborhood of geometrical positive cycleCAMPANA, F.Annales scientifiques de l'Ecole normale supérieure. 1990, Vol 23, Num 4, pp 521-542, issn 0012-9593, 22 p.Article

Closed string tachyon condensation: an overviewHEADRICK, Matthew; MINWALLA, Shiraz; TAKAYANAGI, Tadashi et al.Classical and quantum gravity (Print). 2004, Vol 21, Num 10, pp S1539-S1565, issn 0264-9381Conference Paper

Compactifications of symmetric spacesGUIVARCH, Y; LIZHEN JI; TAYLOR, J et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 12, pp 1103-1108, issn 0764-4442Article

On classical de Sitter solutions in higher dimensionsVAN RIET, Thomas.Classical and quantum gravity (Print). 2012, Vol 29, Num 5, issn 0264-9381, 055001.1-055001.13Article

The many symmetries of Calabi-Yau compactificationsEMAM, Moataz H.Classical and quantum gravity (Print). 2010, Vol 27, Num 16, issn 0264-9381, 163001.1-163001.32Article

Elusive conifold compactificationsHUÊBSCH, T.Classical and quantum gravity (Print). 1991, Vol 8, Num 2, pp L31-L35, issn 0264-9381Article

ON COMPACTIFICATIONS WITH PATH CONNECTED REMAINDERSDIJKSTRA, Jan J; DRANISHNIKOV, Alexander N.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 12, pp 4461-4466, issn 0002-9939, 6 p.Article

Biseparating maps and homeomorphic real-compactificationsARAUJO, J; BECKENSTEIN, E; NARICI, L et al.Journal of mathematical analysis and applications. 1995, Vol 192, Num 1, pp 258-265, issn 0022-247XArticle

Boundary cohomology of Shimura varieties. II: Hodge theory at the boundaryHARRIS, M; ZUCKER, S.Inventiones mathematicae. 1994, Vol 116, Num 1-3, pp 243-307, issn 0020-9910Article

No-scale supergravity from higher dimensionsD'AURIA, Riccardo; FERRARA, Sergio; TRIGIANTE, Mario et al.Comptes rendus. Physique. 2005, Vol 6, Num 2, pp 199-208, issn 1631-0705, 10 p.Conference Paper

Z2×Z2 orbifold compactification as the origin of realistic free fermionic modelsFARAGGI, AL E.Physics letters. Section B. 1994, Vol 326, Num 1-2, pp 62-68, issn 0370-2693Article

On the compactification of hyperconcave endsMARINESCU, George; DINH, Tien-Cuong.Comptes rendus. Mathématique. 2006, Vol 342, Num 9, pp 675-680, issn 1631-073X, 6 p.Article

Tails for the Einstein-Yang-Mills systemPÜRRER, Michael; AICHELBURG, Peter C.Classical and quantum gravity (Print). 2009, Vol 26, Num 3, issn 0264-9381, 035004.1-035004.10Article

A note on positive energy theorem for spaces with asymptotic SUSY compactificationXIANZHE DAI.Journal of mathematical physics. 2005, Vol 46, Num 4, pp 042505.1-042505.7, issn 0022-2488Article

Eigenvalues of almost periodic Schrödinger operators in L2(bR) are at most doubleCHOJNACKI, W.letters in mathematical physics. 1991, Vol 22, Num 1, pp 7-10, issn 0377-9017Article

Locally compact multivector extensionsPERAN, Juan.Journal of mathematical analysis and applications. 2003, Vol 287, Num 2, pp 455-472, issn 0022-247X, 18 p.Article

Duality transformations in twisted narian compactificationsSPALINSKI, M.Nuclear physics. B. 1992, Vol 377, Num 1-2, pp 339-368, issn 0550-3213Article

Gauge symmetry in extended objects and the stability of compactified membranesFUJIKAWA, K; KUBO, J.Nuclear physics. B. 1991, Vol 356, Num 1, pp 208-228, issn 0550-3213, 21 p.Article

Constraints on string cosmologyGREEN, Stephen R; MARTINEC, Emil J; QUIGLEY, Callum et al.Classical and quantum gravity (Print). 2012, Vol 29, Num 7, issn 0264-9381, 075006.1-075006.16Article

AccionsCHOI, Kang-Sin; NILLES, Hans Peter; RAMOS-SANCHEZ, Saúl et al.Physics letters. Section B. 2009, Vol 675, Num 3-4, pp 381-386, issn 0370-2693, 6 p.Article

  • Page / 39